# SDR DALA2014080304447

- Difficulty date: August 3, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 62,480 hours, 45,866 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 275-294
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON FUSELAGE SKIN LONGERON 7L BETWEEN BS 275- 294.  REPAIRED IAW SRM 53-04-1 PAR 6C, 2 COND, 2 AND 53-04-1, PAR 6D, 1 COND 1 AND SRM 51-30-2 AND 51-10-3, PAR 14-21.
